Some remarks on descriptive characterizations of the strong McShane integral

Sokol Bush Kaliaj

Mathematica Bohemica (2019)

  • Volume: 144, Issue: 4, page 339-355
  • ISSN: 0862-7959

Abstract

top
We present the full descriptive characterizations of the strong McShane integral (or the variational McShane integral) of a Banach space valued function f : W X defined on a non-degenerate closed subinterval W of m in terms of strong absolute continuity or, equivalently, in terms of McShane variational measure V F generated by the primitive F : W X of f , where W is the family of all closed non-degenerate subintervals of W .

How to cite

top

Kaliaj, Sokol Bush. "Some remarks on descriptive characterizations of the strong McShane integral." Mathematica Bohemica 144.4 (2019): 339-355. <http://eudml.org/doc/294701>.

@article{Kaliaj2019,
abstract = {We present the full descriptive characterizations of the strong McShane integral (or the variational McShane integral) of a Banach space valued function $f\colon W \rightarrow X$ defined on a non-degenerate closed subinterval $W$ of $\mathbb \{R\}^\{m\}$ in terms of strong absolute continuity or, equivalently, in terms of McShane variational measure $V_\{\mathcal \{M\}\} F$ generated by the primitive $F\colon \mathcal \{I\}_\{W\} \rightarrow X$ of $f$, where $\mathcal \{I\}_\{W\}$ is the family of all closed non-degenerate subintervals of $W$.},
author = {Kaliaj, Sokol Bush},
journal = {Mathematica Bohemica},
keywords = {strong McShane integral; McShane variational measure; Banach space; $m$-dimensional Euclidean space; compact non-degenerate $m$-dimensional interval},
language = {eng},
number = {4},
pages = {339-355},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some remarks on descriptive characterizations of the strong McShane integral},
url = {http://eudml.org/doc/294701},
volume = {144},
year = {2019},
}

TY - JOUR
AU - Kaliaj, Sokol Bush
TI - Some remarks on descriptive characterizations of the strong McShane integral
JO - Mathematica Bohemica
PY - 2019
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 144
IS - 4
SP - 339
EP - 355
AB - We present the full descriptive characterizations of the strong McShane integral (or the variational McShane integral) of a Banach space valued function $f\colon W \rightarrow X$ defined on a non-degenerate closed subinterval $W$ of $\mathbb {R}^{m}$ in terms of strong absolute continuity or, equivalently, in terms of McShane variational measure $V_{\mathcal {M}} F$ generated by the primitive $F\colon \mathcal {I}_{W} \rightarrow X$ of $f$, where $\mathcal {I}_{W}$ is the family of all closed non-degenerate subintervals of $W$.
LA - eng
KW - strong McShane integral; McShane variational measure; Banach space; $m$-dimensional Euclidean space; compact non-degenerate $m$-dimensional interval
UR - http://eudml.org/doc/294701
ER -

References

top
  1. Candeloro, D., Piazza, L. Di, Musiał, K., Sambucini, A. R., 10.1016/j.jmaa.2016.04.009, J. Math. Anal. Appl. 441 (2016), 293-308. (2016) Zbl1339.28016MR3488058DOI10.1016/j.jmaa.2016.04.009
  2. Candeloro, D., Piazza, L. Di, Musiał, K., Sambucini, A. R., 10.1007/s10231-017-0674-z, Ann. Mat. Pura Appl. (4) 197 (2018), 171-183. (2018) Zbl06837507MR3747527DOI10.1007/s10231-017-0674-z
  3. J. Diestel, J. J. Uhl, Jr., Vector Measures, Mathematical Surveys 15. AMS, Providence (1977). (1977) Zbl0369.46039MR0453964
  4. Piazza, L. Di, 10.1023/A:1013705821657, Czech. Math. J. 51 (2001), 95-110. (2001) Zbl1079.28500MR1814635DOI10.1023/A:1013705821657
  5. Piazza, L. Di, Musiał, K., 10.1215/ijm/1258138268, Ill. J. Math. 45 (2001), 279-289. (2001) Zbl0999.28006MR1849999DOI10.1215/ijm/1258138268
  6. Dunford, N., Schwartz, J. T., Linear Operators I. General Theory, Pure and Applied Mathematics. Vol. 7. Interscience Publishers, New York (1958). (1958) Zbl0084.10402MR0117523
  7. Folland, G. B., Real Analysis. Modern Techniques and Their Applications, Pure and Applied Mathematics. A Wiley-Interscience Series of Texts, Monographs, and Tracts. Wiley, New York (1999). (1999) Zbl0924.28001MR1681462
  8. Fremlin, D. H., 10.1215/ijm/1255986628, Ill. J. Math. 39 (1995), 39-67. (1995) Zbl0810.28006MR1299648DOI10.1215/ijm/1255986628
  9. Gordon, R. A., 10.4064/sm-92-1-73-91, Stud. Math. 92 (1989), 73-91. (1989) Zbl0681.28006MR0984851DOI10.4064/sm-92-1-73-91
  10. Gordon, R. A., 10.1215/ijm/1255988170, Ill. J. Math. 34 (1990), 557-567. (1990) Zbl0685.28003MR1053562DOI10.1215/ijm/1255988170
  11. Gordon, R. A., 10.1090/gsm/004, Graduate Studies in Mathematics 4. AMS, Providence (1994). (1994) Zbl0807.26004MR1288751DOI10.1090/gsm/004
  12. Kaliaj, S. B., 10.14321/realanalexch.39.1.0227, Real Anal. Exch. 39 (2014), 227-238. (2014) Zbl1298.28025MR3261908DOI10.14321/realanalexch.39.1.0227
  13. Lee, T.-Y., Some full characterizations of the strong McShane integral, Math. Bohem. 129 (2004), 305-312. (2004) Zbl1080.26006MR2092716
  14. Lee, T. Y., 10.1142/7933, Series in Real Analysis 12. World Scientific, Hackensack (2011). (2011) Zbl1246.26002MR2789724DOI10.1142/7933
  15. Marraffa, V., 10.1216/RMJ-2009-39-6-1993, Rocky Mt. J. Math. 39 (2009), 1993-2013. (2009) Zbl1187.28019MR2575890DOI10.1216/RMJ-2009-39-6-1993
  16. McShane, E. J., Unified Integration, Pure and Applied Mathematics 107. Academic Press, Orlando (Harcourt Brace Jovanovich, Publishers) (1983). (1983) Zbl0551.28001MR0740710
  17. Musiał, K., Vitali and Lebesgue convergence theorems for Pettis integral in locally convex spaces, Atti Semin. Mat. Fis. Univ. Modena 35 (1987), 159-165. (1987) Zbl0636.28005MR0922998
  18. Musiał, K., Topics in the theory of Pettis integration, Rend. Ist. Math. Univ. Trieste 23 (1991), 177-262. (1991) Zbl0798.46042MR1248654
  19. Musiał, K., 10.1016/B978-044450263-6/50013-0, Handbook of Measure Theory. Vol. I. and II. North-Holland, Amsterdam (2002), 531-586 E. Pap. (2002) Zbl1043.28010MR1954622DOI10.1016/B978-044450263-6/50013-0
  20. Pfeffer, W. F., 10.1017/CBO9780511574764, Cambridge Tracts in Mathematics 140. Cambridge University Press, Cambridge (2001). (2001) Zbl0980.26008MR1816996DOI10.1017/CBO9780511574764
  21. Schwabik, Š., Ye, G., 10.1142/9789812703286, Series in Real Analysis 10. World Scientific, Hackensack (2005). (2005) Zbl1088.28008MR2167754DOI10.1142/9789812703286
  22. Talagrand, M., 10.1090/memo/0307, Mem. Am. Math. Soc. 51 (1984), 224 pages. (1984) Zbl0582.46049MR0756174DOI10.1090/memo/0307
  23. Thomson, B. S., 10.1090/memo/0452, Mem. Am. Math. Soc. 452 (1991), 96 pages. (1991) Zbl0734.26003MR1078198DOI10.1090/memo/0452
  24. Thomson, B. S., 10.1016/B978-044450263-6/50006-3, Handbook of Measure Theory. Volume I. and II. North-Holland, Amsterdam (2002), 179-247 E. Pap. (2002) Zbl1028.28001MR1954615DOI10.1016/B978-044450263-6/50006-3
  25. Wu, C., Yao, X., A Riemann-type definition of the Bochner integral, J. Math. Study 27 (1994), 32-36. (1994) Zbl0947.28010MR1318255
  26. Ye, G., 10.1016/j.jmaa.2006.08.020, J. Math. Anal. Appl. 330 (2007), 753-765. (2007) Zbl1160.46028MR2308405DOI10.1016/j.jmaa.2006.08.020

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.